Note: The references are not ordered alphabetically!

1000 G. Steiner
On the complexity of dynamic programming for sequencing problems with precedence constraints
Annals of Operations Research 26 1990 103--123
ZMath 0709.90063
1001 L.K. Stewart
Permutation graph structure and algorithms
Ph. D. Thesis, {\sl Dept. of Comp. Sci., Univ. of Toronto, TR 185/85} 1985
1002 D.P. Sumner
Indecomposable graphs
Ph. D. Thesis, {\sl University of Massachusetts, Amherst} 1971
ZMath 0882.05108
1003 D.P. Sumner
Graphs indecomposable with respect to the X--join
Discrete Math. 6 1973 281--298
ZMath 0279.05125
1004 D.P. Sumner
Dacey graphs
J. Austral. Math. Soc. 18 1974 492--502
ZMath 0314.05108
1005 D.P. Sumner, J.I. Moore
Domination perfect graphs
Notices Amer. Math. Soc. 26 %?? 1979
1006 L. Sun
Two classes of perfect graphs
J. Comb. Theory (B) 53 1991 273--291
ZMath 0661.05055
1007 R. Sundaram, K.S. Singh, C. Pandu Rangan
Treewidth of circular--arc graphs
SIAM J. Discr. Math. 7 1994 647--655
ZMath 0814.05065
1008 L. Suranyi
The covering of graphs by cliques
{\sl Stud. Sci. Math. Hungar. 3} 1968 345--349
ZMath 0167.22202
1009 M.M. Sys{\l}o
On characterizations of cycle graphs
Colloq. CNRS, Orsay 1976,Probl\`emes Combinatoires et Th\'eorie des Graphes 1978 395--398
ZMath 0412.05057
1010 M.M. Sys{\l}o
On characterizations of cycle graphs and on other families of intersection graphs
Tech. Report {\sl lN-40 Inst. of Comp. Sci. Univ. of Wroclaw, Poland} 1978
1011 M.M. Sys{\l}o
\NP--complete problems on some tree structured graphs: a review
Proceedings WG'83 \WG, {\sc M. Nagl, I. Perl} eds.,Univ.--Verlag Rudolf Trauner Linz 1984 342--353
ZMath 0551.68058
1012 M.M. Sys{\l}o
Triangulated edge intersection graphs of paths in a tree
Discrete Math. 55 1985 217--220
ZMath 0569.05045
1013 M.M. Sys{\l}o
A graph--theoretic approach to the jump number problem
in: {\sl Graphs and Order}, {\sc I. Rival}, ed.,Reidel, Dordrecht 1985 185--215
ZMath 0563.05029
1014 G.~Szekeres, H.~S.~Wilf
An inequality for the chromatic number of a graph
{\em J. Comb. Theory} 4 1--3 1968
ZMath 0171.44901
1015 J.L. Szwarcfiter
Recognizing clique--Helly graphs
Ars Combinatoria 45 1997 29--32
ZMath 0933.05127
1016 J.L. Szwarcfiter, C.F. Bornstein
Clique graphs of chordal and path graphs
SIAM J. Discr. Math. 7 1994 331--336
ZMath 0798.05046
1017 K. Takamizawa, T. Nishizeki, N. Saito
Linear--time computability of combinatorial problems on series--parallel graphs
J. ACM 29 1982 623--641
ZMath 0485.68055
1018 R. Tamassia, I.G. Tollis
A unified approach to visibility representations of planar graphs
Discrete Computational Geometry 1 1986 321--341
ZMath 0607.05026
1019 R.E. Tarjan
Decomposition by clique separators
Discrete Math. 55 1985 221--232
ZMath 0572.05039
1020 R.E. Tarjan, M. Yannakakis
Simple linear-time algorithms to test chordality of graphs, test acyclicity of hypergraphs, and selectively reduce acyclic hypergraphs.
SIAM J. Comput. 13, 566-579 (1984). [ISSN 0097-5397]
ZMath 0545.68062
1021 C. Thomassen
Planarity and duality of finite and infinite graphs
J. Comb. Theory (B) 29 1980 244--271
ZMath 0441.05023
1022 C. Thomassen
Infinite graphs
in: {\sc L.W. Beineke, R.J. Wilson}, eds.,Selected Topics in Graph Theory 2,Academic Press, New York 1983 129--160
ZMath 0526.05021
1023 C. Thomassen
Interval representations of planar graphs
J. Comb. Theory (B) 40 1986 9--20
ZMath 0595.05027
1024 C. Thomassen
The graph genus problem is \NP--complete
J. Algorithms 10 1989 568--576
ZMath 0689.68071
1025 G. Tinhofer
Strong tree--cographs are Birkhoff graphs
Discrete Appl. Math. 22 (1988/89) 0 275--288
ZMath 0672.05060
1026 B. Toft
Coloring, stable sets and perfect graphs
In: {\sc R. Graham, M. Gr\"otschel, L. Lov\'asz}, eds.,Handbook of Combinatorics, Vol. I, North-Holland, 1995 0 233--288
ZMath 0844.05042
1027 A.N. Trenk
On generalized perfect graphs: characterizations and inversion
Discrete Appl. Math. 60 1995 359--387
ZMath 0833.05064
1028 A.N. Trenk
k--weak orders
Discrete Math. 181 223--237 1998
1029 L.E. Trotter
Line perfect graphs
Math. Programming 12 1977 255--259
ZMath 0366.05043
1030 W.T. Trotter, Jr.
Combinatorics and Partially Ordered Sets -- Dimension Theory
Johns Hopkins Series in the Mathematical Sciences. Baltimore: The Johns Hopkins University Press. xiv, 307 p. (1992). [ISBN 0-8018-4425-8/hbk]
ZMath 0764.05001
1031 W.T. Trotter, Jr., F. Harary
On double and multiple interval graphs
J. Graph Theory 3 1979 205--211
ZMath 0417.05050
1032 W.T. Trotter, Jr., J. Moore
Characterization problems for graphs, partially ordered sets, lattices, and families of sets.
Discrete Math. 16(1976), 361-381 (1977). [ISSN 0012-365X]
ZMath 0356.06007 Errors in Figures:
Fig.1 Ln: n>=1 should be n>=0
Fig.4b Ln: Should be drawn as in Fig.1, n>=1 should n>=0. L'n: n>=1 should be n>=0.
1033 W.T. Trotter, Jr., J. Moore
The dimension of planar posets
J. Comb. Theory (B) 22 1977 54--67
ZMath 0307.06003
1034 K. Truemper
Testing of matrix total unimodularity
J. Comb. Theory (B) 49 1990 241--281
1035 S. Tsukiyama, I. Shirakawa, H. Ozaki, H. Ariyoshi
An algorithm to enumerate all cutsets of a graph in linear time per cutset
J. ACM 27 1980 619--632
ZMath 0454.68066
1036 A.C. Tucker
Characterizing circular--arc graphs
Bull. Amer. Math. Soc. 76 1970 1257--1260
ZMath 0204.24401
1037 A.C. Tucker
Matrix characterizations of circular--arc graphs
Pacific J. Math. 39 1971 535--545
ZMath 0226.05125
1038 A.C. Tucker
A structure theorem for the consecutive 1's property
J. Comb. Theory 12 1972 153--162
ZMath 0208.52402
1039 A.C. Tucker
The strong perfect graph conjecture for planar graphs
Canad. J. Math. 25 1973 103--114
ZMath 0251.05102
1040 A.C. Tucker
Structure theorems for some circular arc graphs
Discrete Math. 7 1974 167--195
ZMath 0269.05119
1041 A.C. Tucker
Coloring a family of circular arcs
SIAM J. Appl. Math. 29 1975 493--502
ZMath 0312.05105
1042 A.C. Tucker
Critical perfect graphs and perfect 3--chromatic graphs
J. Comb. Theory (B) 23 1977 143--149
ZMath 0376.05047
1043 A.C. Tucker
An efficient test for circular--arc graphs
SIAM J. Computing 9 1980 1--24
ZMath 0453.05054
1044 A.C. Tucker
Coloring graphs with stable cutsets
J. Comb. Theory (B) 34 1983 258--267
ZMath 0498.05028
1045 A.C. Tucker
The validity of the strong perfect graph conjecture for $K_4$--free graphs
In: Topics on Perfect Graphs ({\sc C. Berge, V. Chv\'atal}, eds.),Annals of Discrete Math. 21 1984 149--158
1046 A.C. Tucker
Coloring perfect $(K_4 - e)$--free graphs
J. Comb. Theory (B) 42 1987 313--318
ZMath 0585.05007
1047 A.C. Tucker
A reduction procedure for coloring perfect $K_4$--free graphs
J. Comb. Theory (B) 43 1987 151--172
ZMath 0634.05028
1048 Zs. Tuza
Graph colorings with local constraints -- a survey
{\em Discussiones Math. Graph Theory} 17 1997 161--228
ZMath 0923.05027
1049 Zs.~Tuza, A.~Wagler
On minimally non-preperfect graphs
Graphs Comb. 17, No.4, 759-773 (2001). [ISSN 0911-0119; ISSN 1435-5914]
ZMath 0992.05042
1050 R.I. Tyshkevich
The canonical decomposition of a graph (in Russian)
Doklady Akad. Nauk BSSR 24 1980 677--679
ZMath 0433.05047
1051 R.I. Tyshkevich
Once more on matrogenic graphs
Discrete Math. 51 1984 91--100
ZMath 0545.05055
1052 R.I. Tyshkevich, A.A. Chernyak
Unigraphs I
Isv. Akad. Nauk BSSR, Ser. Fiz.-Mat. Nauk 5 1978 5--11
ZMath 0435.05052
1053 R.I. Tyshkevich, A.A. Chernyak
Unigraphs II
Isv. Akad. Nauk BSSR, Ser. Fiz.-Mat. Nauk 1 1979 5--12
ZMath 0423.05033
1054 R.I. Tyshkevich, A.A. Chernyak
Unigraphs III
Isv. Akad. Nauk BSSR, Ser. Fiz.-Mat. Nauk 2 1979 5--11
ZMath 0423.05034
1055 R.I. Tyshkevich, A.A. Chernyak
Canonical partition of a graph defined by the degrees of its vertices (in Russian)
Isv. Akad. Nauk BSSR, Ser. Fiz.-Mat. Nauk 5 1979 14--26
ZMath 0419.05044
1056 R.I. Tyshkevich, A.A. Chernyak
Box--threshold graphs: The structure and the enumeration
{\sl 30. Intern. Wiss. Kolloqu. TH Ilmenau}, 0 ``Graphen
ZMath 0616.05051
1057 R.I. Tyshkevich, A.A. Chernyak, Zh. A. Chernyak
Graphs and degree sequences I
Cybernetics (the English translation of Kibernetika) 23 1988 734--745
ZMath 0656.05053
1058 R.I. Tyshkevich, A.A. Chernyak, Zh. A. Chernyak
Graphs and degree sequences II
Cybernetics (the English translation of Kibernetika) 24 1988 137--152
ZMath 0712.05055
1059 R.I. Tyshkevich, A.A. Chernyak, Zh. A. Chernyak
Graphs and degree sequences III
Cybernetics (the English translation of Kibernetika) 24 1989 539--548
ZMath 0712.05055
1060 R.I. Tyshkevich, O.I. Melnikow, V.M. Kotov
On graphs and degree sequences: the canonical decomposition (in Russian)
Cybernetics 17, 722-727 (1982); translation from Kibernetika 1981, No.6, 5-8 (1981). [ISSN 0011-4235]
ZMath 0518.05054
1061 J. Urrutia
Partial orders and Euclidean geometry
in: Algorithms and Order, {\sc I. Rival}, ed.Kluwer Acad. Publ., Dordrecht 1989 327--436
1062 J. Urrutia and F. Gavril
An algorithm for fraternal orientation of graphs
Inf. Proc. Letters 41 1992 271--274
ZMath 0764.68135
1063 J. Valdes, R.E. Tarjan, E.L. Lawler
The recognition of series--parallel digraphs
SIAM J. Computing 11 1982 298--313
ZMath 0478.68065
1064 M.L.J. van de Vel
Theory of Convex Structures
Elsevier, Amsterdam 1993
ZMath 0785.52001
1065 A. Van Rooij, H. Wilf
The interchange of a finite graph
Acta Math. Acad. Sci. Hung. 16 1965 263--269
ZMath 0139.17203
1066 V.G. Vizing
The Cartesian product of graphs (Russian)
Vychisl. Sistemy, Novosibirsk 9, 30-43 (1963).
engl. translation in Comp. El. Syst. 2 1966 352--365ZMath 0194.25203
1067 V.I. Voloshin
Properties of triangulated graphs (in Russian)
Issled. Operazii i Programmirov. 1982 24--32
ZMath 0573.05039
1068 V.I. Voloshin
Triangulated graphs and their generalizations (in Russian)
Ph. D. Thesis, Kishinev State University 1983
1069 H.--J. Vo\ss{}
Note on a paper of McMorris and Shier
Comment. Math. Univ. Carolin. 26 1985 319--322
ZMath 0569.05047
1070 A. Wagler
On critically perfect graphs
Konrad-Zuse-Zentrum f\"ur Informationstechnik Berlin,Preprint SC 96-50, 1996 0
ZMath 0934.05066
1071 K. Wagner
\"Uber eine Eigenschaft der ebenen Komplexe
Math. Annal. 114 1937 570--590
ZMath 0017.19005
1072 D. Wagner
Decomposition of partial orders
Order 6 1990 335--350
ZMath 0706.06005
1073 S. Wagon
A bound on the chromatic number of graphs without certain induced subgraphs
J. Comb. Theory (B) 29 1980 345--346
ZMath 0457.05032
1074 J.A. Wald, C.J. Colbourn
Steiner trees, partial 2--trees, and minimum IFI networks
Networks 13 1983 159--167
ZMath 0529.68036
1075 W.D. Wallis, J. Wu
Squares, clique graphs, and chordality
J. Graph Theory 20 1995 37--45
ZMath 0832.05066
1076 J.R. Walter
Representations of Rigid Cycle Graphs
Ph. D. Thesis, {\sl Wayne State Univ., Detroit} 1972
1077 G. Wegner
Eigenschaften der Nerven homologisch--einfacher Familien im $R^n$
Dissertation Thesis, {\sl Univ. G\"ottingen} 1967
1078 D.J.A. Welsh, M.B. Powell
An upper bound on the chromatic number of a graph and its applications to timetabling problems
{\sl Computer J.} 10 1967 85--87
ZMath 0147.15206
1079 D.B. West, D.B. Shmoys
Recognizing graphs with fixed interval number is \NP--complete
Discrete Appl. Math. 8 1984 295--305
ZMath 0554.68041
1080 S.H. Whitesides
An algorithm for finding clique cut--sets
Inf. Proc. Letters 12 1981 31--32
ZMath 0454.68078
1081 S.H. Whitesides
A method for solving certain graph recognition and optimization problems, with applications to perfect graphs
Annals of Discrete Math. 21 1984 281--297
ZMath 0569.05043
1082 H. Whitney
Congruent graphs and the connectivity of graphs
Amer. J. Math. 54 1932 150--168
ZMath 58.0609.01
1083 R. Wille
Lexicographic decomposition of ordered sets (graphs)
Preprint No. 705, {\sl Fachbereich Mathematik, Techn. Univ.Darmstadt} 1983
1084 H.S. Wilf
The eigenvalues of a graph and its chromatic number
J. London Math. Soc. 42 330--332 1967
ZMath 0144.45202
1085 T.V. Wimer
Linear algorithms on $k$--terminal graphs
Ph. D. Thesis, {\sl Dept. of Computer Science, URI-030, Clemson Univ., Clemson, SC} 1987
1086 T.V. Wimer, S.T. Hedetniemi
$k$--terminal recursive families of graphs
% Tech. Report {\sl Dept. of Computer Science, Clemson Univ., Clemson, SC} 1986
ZMath 0673.05081
1087 P.M. Winkler
Factoring a graph in polynomial time
European J. Combin. 8 1987 209--212
ZMath 0625.05050
1088 S.K. Wismath
Characterizing bar line--of--sight graphs
in: Proceedings 1st ACM Symposium on Computational Geometry, Baltimore, MD 1985 147--152
1089 E.S. Wolk
The comparability graph of a tree
Proc. Amer. Math. Soc. 13 1962 789--795
See also
[1090]
E.S. Wolk
A note on ``The comparability graph of a tree''
Proc. Amer. Math. Soc. 16 1965 17--20
ZMath 0109.16402
1090 E.S. Wolk
A note on ``The comparability graph of a tree''
Proc. Amer. Math. Soc. 16 1965 17--20
ZMath 0137.18105
1091 D.R. Woodall
Forbidden graphs for degree and neighbourhood conditions
\DM75 1989 387--404
ZMath 0672.05047
1092 Q. Xue
On a class of square--free graphs
Inf. Proc. Letters 57 1996 47--48
ZMath 1023.68648
1093 M. Yannakakis
The complexity of the partial order dimension problem
SIAM J. Alg. Discr. Meth. 3 1982 351--358
ZMath 0516.06001
1094 M. Yannakakis
On a class of totally unimodular matrices
Math. Oper. Research 10 1985 280--304
ZMath 0565.90042
1095 L.S. Zaremba
Perfect graphs and norms
Math. Programming 51 1991 269--272
ZMath 0752.05055
1096 I.E. Zverovich, V.E. Zverovich
An induced subgraph characterization of domination perfect graphs
J. Graph Theory 20 1995 375--395
ZMath 0836.05067
1097 A.A. Zykov
Fundamentals of Graph Theory
Moskva: Nauka. 384 p. (1987). BCS Associates, Moscow, Idaho, U.S.A. 1990
ZMath 0645.05001
1098 E. Koehler
Graphs without asteroidal triples
Ph.D. Thesis Berlin 1999
1099 V.E. Alekseev
A polynomial algorithm for finding maximum independent sets in fork-free graphs
Discrete Ann. Operation Res., Ser. 1 6 (1999) 3-19 (in Russian)
ZMath 0931.05078